Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 11, 2012, 9:27 PM CDT for 4 counties in Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2012, 9:27 PM CDT (02:27 UTC)
- Expired
- Mar 11, 2012, 9:54 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WUUS54 KJAN 120227
SVRJAN
MSC015-051-053-163-120330-
/O.NEW.KJAN.SV.W.0116.120312T0227Z-120312T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
927 PM CDT SUN MAR 11 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOLMES COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...THORNTON...DURANT...
EASTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BELZONI...
NORTH CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BLACK HAWK...
* UNTIL 1030 PM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BELZONI TO THORNTON TO 11 MILES SOUTHWEST OF THORNTON MOVING
EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COXBURG...HOWARD...TOLARVILLE AND TCHULA BY 940 PM CDT...
BROZVILLE BY 950 PM CDT...
LEXINGTON BY 955 PM CDT...
SEVEN PINES AND FRANKLIN BY 1000 PM CDT...
BLACK HAWK AND EMORY BY 1005 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI.
&&
LAT...LON 3324 8973 3320 8975 3319 8978 3313 8979
3311 8983 3304 8983 3290 9050 3307 9045
3319 9058 3326 9043 3324 9037 3329 9036
3335 9024 3333 9018 3338 9018 3349 8996
TIME...MOT...LOC 0227Z 249DEG 39KT 3320 9046 3310 9036
3296 9040
$$
BK2 follow-up statements
176
WWUS54 KJAN 120242
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
942 PM CDT SUN MAR 11 2012
MSC053-163-120252-
/O.CAN.KJAN.SV.W.0116.000000T0000Z-120312T0330Z/
HUMPHREYS MS-YAZOO MS-
942 PM CDT SUN MAR 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YAZOO AND
EASTERN HUMPHREYS COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI.
LAT...LON 3324 8973 3318 8979 3313 8979 3311 8983
3304 8983 3299 9027 3301 9033 3330 9033
3331 9030 3335 9024 3333 9018 3338 9017
3349 8996
TIME...MOT...LOC 0242Z 249DEG 39KT 3326 9028 3316 9018
3302 9022
$$
MSC015-051-120330-
/O.CON.KJAN.SV.W.0116.000000T0000Z-120312T0330Z/
HOLMES MS-CARROLL MS-
942 PM CDT SUN MAR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN CARROLL AND HOLMES COUNTIES...
AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF TCHULA TO HOWARD TO COXBURG MOVING EAST AT
45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BROZVILLE BY 950 PM CDT...
LEXINGTON BY 955 PM CDT...
SEVEN PINES AND FRANKLIN BY 1000 PM CDT...
BLACK HAWK...EMORY...BOWLING GREEN AND MCMILLAN BY 1005 PM CDT...
COILA AND DURANT BY 1010 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI.
&&
LAT...LON 3324 8973 3318 8979 3313 8979 3311 8983
3304 8983 3299 9027 3301 9033 3330 9033
3331 9030 3335 9024 3333 9018 3338 9017
3349 8996
TIME...MOT...LOC 0242Z 249DEG 39KT 3326 9028 3316 9018
3302 9022
$$
BK601
WWUS54 KJAN 120254
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT SUN MAR 11 2012
MSC015-051-120303-
/O.CAN.KJAN.SV.W.0116.000000T0000Z-120312T0330Z/
HOLMES MS-CARROLL MS-
954 PM CDT SUN MAR 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL AND
HOLMES COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3324 8973 3318 8979 3313 8979 3311 8983
3304 8983 3299 9027 3301 9033 3330 9033
3331 9030 3335 9024 3333 9018 3338 9017
3349 8996
TIME...MOT...LOC 0253Z 249DEG 39KT 3330 9015 3320 9005
3306 9009
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 3:19 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Mar 11, 3:19 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 319 PM CDT SUN MAR 11 2012 .SHORT TERM... MAIN FOCUS IN SHORT TERM IS POTENTIAL FOR STRONG/SEVERE THUNDERSTORMS TONIGHT AND MONDAY AND LOCALLY HEAVY RAIN IN WESTERN AREAS TONIGHT. FIRST OFF FOR TONIGHT...CONTINUE TO MONITOR CONVECTIVE BAND RUNNING FROM KTXK SSW TO NEAR KGLS. MOST INTENSE BAND IS EMBEDDED WITHIN A LARGE PRECIP SHIELD WHICH IS GENERALLY NOT PARTICULARLY FAVORABLE FOR SEVERE WX. HOWEVER...AREAS WITHIN THE BAND HAVE EXHIBITED BOW/LEWP TYPE STRUCTURES...PARTICULARLY FEATURE OVER EC TX NE OF KLFK WHICH HAS SHOWN PERSISTENT ROTATION/MARC. BASED ON SETUP OF STRENGTHENING WIND FIELDS AHEAD OF EJECTING UPPER LOW AND INCREASING SFC BASED INSTABILITY THIS AFTERNOON OVER LA...EXPECT ACTIVITY TO CONTINUE TO SHOW BOW/LEWP CHARACTERSTICS WITH CORRESPONDING RISK OF SPORADIC DAMAGING WIND GUSTS AND POSSIBLY A TORNADO. BEST RISK WILL LIKELY BE OVER NE LA PARISHES WHICH SHOULD HAVE BEST OVERLAY BETWEEN STRONGEST SBCAPE...CURRENTLY 1000-1500 J/KG S OF HWY 84...AND MAX IN WIND SHEAR PULLING THROUGH AR. EXTRAPOLATION AND HRRR CONTINUE TO SHOW ACTIVITY REACHING FAR WRN AREAS 22Z-00Z. THREAT OF SEVERE WX SHOULD DIMINISH AFTER 03Z AS UPPER LOW PULLS AWAY AND FORCING DIMINISHES. AS FAR AS HEAVY RAINFALL...AS MENTIONED IN HPC QPF DISCUSSION EXPECT THIS CONVECTION TO BE EFFICIENT AT PRODUCING RAINFALL GIVEN TALL CAPES AND PW VALUES AROUND 200 PCT OF NORMAL. HIGH RES MODELS GENERALLY SHOW WIDESPREAD 0.5 TO 1 INCH TOTALS OVERNIGHT GENERALLY NW OF THE NATCHEZ TRACE...WITH LOCALIZED AMOUNTS OF 1-3"...WHICH SEEMS REASONABLE. HAVE SOME CONCERN ABOUT THE POSSIBILITY OF SOMEWHERE IN THE WESTERN PART OF THE AREA GETTING SOME LOCALIZED EVEN HEAVIER TOTALS GIVEN THAT THE UPPER TROUGH WILL BE PULLING AWAY AND MCS IS LIKELY TO SLOW DOWN OR EVEN STALL. THIS IS HINTED AT IN SOME OF THE MODEL GUIDANCE WITH CORFIDI VECTORS GET VERY SMALL...AND HIGH RES NMM MODEL SHOWS AREA OF 5+ INCHES OF RAIN IN PARTS OF THE LOWER DELTA. NOT READY TO JUMP ON THOSE KIND OF LOCALIZED AMOUNTS...ESPECIALLY AS 850 MB FLOW WILL BE WEAKENING AND LOW LEVEL MOISTURE VALUES ARE NOT EXTREME. HOWEVER THIS WILL BE SOMETHING LATER SHIFTS WILL NEED TO KEEP AN EYE ON. AS FAR AS MONDAY...CONVECTION WILL LIKELY BE ONGOING IN A BAND SOMEWHERE ALONG THE NATCHEZ TRACE IN THE MORNING. AS DAYTIME HEATING CAUSES DESTABILIZATION...EXPECT ACTIVITY TO GRADUALLY INCREASE IN COVERAGE AND INTENSITY INTO THE ATMOSPHERE. WHILE MAIN 500 MB TROUGH WILL CONTINUE TO PULL AWAY...AREA WILL REMAIN IN RIGHT ENTRANCE REGION OF 250 MB JET...AND INCREASE IN MID LEVEL FLOW AND SUBTLE HEIGHT FALLS INDICATE A WEAK DISTURBANCE MAY MOVE THROUGH TO HELP CONVECTION REENERGIZE IN THE AFTERNOON. IF ROBUST CONVECTION CAN GET GOING...EXPECT AT LEAST AN ISOLATED SEVERE RISK GIVEN MLCAPE VALUES AROUND 2000 J/KG AND GOOD DCAPE VALUES. COULD SEE SOME GOOD HAIL GIVEN COLD TEMPERATURES ALOFT AND LARGE CAPE VALUES ABOVE FREEZING LEVEL. WOULD EXPECT BEST CONVECTIVE RISK TO BE ALONG/SE OF TRACE WHERE BEST UPPER SUPPORT AND LOW LEVEL MOISTURE CONVERGENCE AHEAD OF OVERNIGHT CONVECTION SHOULD EXIST. CONVECTION SHOULD DECREASE MONDAY NIGHT WITH JUST SOME WIDELY SCATTERED DIURNAL CONVECTION EXPECTED TUESDAY. WILL HAVE TO WATCH FOR FOG POTENTIAL MONDAY NIGHT IF SFC FLOW CAN FULLY DECOUPLE. MAV MOS IS HINTING AT VERY LOW CIG/VSBYS BUT DID NOT WANT TO JUMP ON THAT YET GIVEN DECENT PRESSURE GRADIENT FORECAST BY MODELS. .LONG TERM... PATTERN OVER AREA FOR LATTER PART OF THE WEEK WILL BE MORE LIKE LATE SPRING WITH UPPER RIDGING PROVIDING UNSEASONABLY WARM CONDITIONS. MAIN PRECIP THREAT WILL BE ASSOCIATED WITH ISOLATED DIURNAL CONVECTION. ONE FLY IN THE OINTMENT COULD COME AROUND MIDWEEK WHEN GFS/EC IMPLY THAT OLD BOUNDARY COULD GET REENERGIZED INTO SUPPORTING AN MCS ALONG IT NW OF US WHICH WOULD ROLL ESE IN GRADIENT OF THETA-E. THIS WILL HAVE TO BE WATCHED BUT FOR NOW CURRENT FORECAST HANDLES OVERALL SITUATION QUITE WELL SO NO CHANGES WERE MADE TO FORECAST BEYOND TUESDAY NIGHT. && .AVIATION... GUSTY SE SFC WINDS WILL PERSIST THRU THE AFTN AND INTO THIS EVENING BEFORE THE GUSTS TAPER OFF NEAR/AFTER 01Z...WITH SUSTAINED SOUTHERLY WINDS NEAR 10KTS XPCTD THRU THE NIGHT. CIG WILL REMAIN MVFR FOR A GOOD PORTION OF THE ARKLAMISS TODAY AS LOW LEVEL MOISTURE IS PULLED NORTH IN WAKE OF A WARM FRONT MOVING NORTH. A TREND TOWARD IFR CIG WILL BEGIN AFTER 03Z TONIGHT HOWEVER SFC VSBYS WILL REMAIN VFR THRU THE NIGHT THANKS TO THE WINDS. +SHRA/TSRA ASSOCIATED WITH A WEAK BOUNDARY OVER NE TX WILL BEGIN TO IMPACT NE LA/SE AR AND THE DELTA REGION OF MS AROUND 00Z THIS EVENING. SOME OF THIS ACTIVITY COULD CONTAIN SEVERE TSRA HOWEVER THIS SHOULD COME TO AN END AFTER 06Z. LINGERING SHRA WILL CONTINUE INTO TONIGHT PRIMARILY N OF I-20. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 79 60 79 / 77 46 25 22 MERIDIAN 61 81 59 80 / 54 60 39 31 VICKSBURG 64 79 59 79 / 84 39 14 15 HATTIESBURG 64 82 62 82 / 27 53 33 37 NATCHEZ 62 78 60 78 / 74 33 15 16 GREENVILLE 61 79 59 80 / 99 39 10 11 GREENWOOD 62 79 59 80 / 92 54 19 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/BK
Hazardous weather outlook, Mar 11, 9:14 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 914 PM CDT SUN MAR 11 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>042-047-053-059-060-130215- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS- 914 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST-CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY A FEW STRONG AND SEVERE STORMS WILL CONTINUE TO BE POSSIBLE UNTIL 11 PM. DAMAGING WINDS AND A BRIEF TORNADO ARE THE MAIN RISKS AS A LINE OF STORMS SLOWLY MOVES OVER THE AREA. ADDITIONALLY...HEAVY RAINFALL WILL BE AN ISSUE WITH 1 TO 3 INCHES OF RAIN POSSIBLE. SOME LOCALIZED HEAVIER AMOUNTS MAY ALSO OCCUR WHERE STORMS REPEATEDLY MOVE OVER THE SAME AREA. THE HEAVY RAIN RISK SHOULD DIMINISH BY 3 AM. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS EVENING. MSZ026>033-037>039-043>046-048>052-054>058-061>066-072>074-130215- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 914 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY A SLOW MOVING FRONTAL BOUNDARY STALLING WEST OF THE REGION WILL ALLOW THUNDERSTORMS TO DEVELOP ACROSS THE OUTLOOK AREA MONDAY AFTERNOON. SOME OF THESE STORMS WILL BE STRONG AND CAPABLE OF PRODUCING GUSTY WINDS TO 50 MPH AND PENNY TO NICKEL SIZE HAIL. A FEW SEVERE STORMS PRODUCING DAMAGING WIND GUSTS AND HAIL UP TO QUARTER SIZE WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TOMORROW AFTERNOON. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 99
In the hours before
Special weather statement, Mar 11, 7:07 PM CDT, 2 hours 20 minutes before
LAZ016-023>025-120035- TENSAS LA-FRANKLIN LA-CATAHOULA LA-MADISON LA- 707 PM CDT SUN MAR 11 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 707 PM CDT SUN MAR 11 2012 A CLUSTER STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF WISNER AT 706 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTHWESTERN MADISON...EXTREME NORTHEASTERN CATAHOULA...CENTRAL FRANKLIN AND NORTHWESTERN TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3235 9164 3215 9135 3193 9161 3205 9184 TIME...MOT...LOC 0006Z 213DEG 33KT 3206 9164 MRM
Special weather statement, Mar 11, 7:18 PM CDT, 2 hours 9 minutes before
ARZ074-LAZ007-008-015-023-120055-
ASHLEY AR-RICHLAND LA-MOREHOUSE LA-FRANKLIN LA-WEST CARROLL LA-
718 PM CDT SUN MAR 11 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT SUN MAR 11 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CROSSETT COUNTY
AS WELL AS MOREHOUSE AND RICHLAND PARISHES...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 24 MILES NORTHWEST OF BERLIN TO 14 MILES
SOUTHWEST OF START AT 715 PM CDT...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN ASHLEY COUNTY...AND EXTREME WEST CENTRAL WEST
CARROLL...EXTREME NORTH CENTRAL FRANKLIN...MOREHOUSE AND NORTHERN
RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3316 9167 3240 9158 3238 9201 3252 9191
3259 9194 3265 9192 3268 9197 3270 9198
3268 9204 3270 9206 3280 9206 3287 9209
3301 9208 3303 9212 3310 9214
TIME...MOT...LOC 0015Z 269DEG 36KT 3322 9209 3236 9201
MRMLocal storm report, Mar 11, 8:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
805 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 SW COLLINSTON 32.67N 91.90W
03/11/2012 MOREHOUSE LA LAW ENFORCEMENT
TREE DOWN ACROSS HWY 138...BLOCKING RD
0755 PM FLASH FLOOD BASTROP 32.77N 91.91W
03/11/2012 MOREHOUSE LA LAW ENFORCEMENT
SEVERAL ROADS UNDER WATER ACROSS BASTROP
&&
CMESpecial weather statement, Mar 11, 8:06 PM CDT, 1 hour 21 minutes before
LAZ015-023-120135-
RICHLAND LA-FRANKLIN LA-
806 PM CDT SUN MAR 11 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
806 PM CDT SUN MAR 11 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
VERY HEAVY RAIN WAS LOCATED 12 MILES SOUTHWEST OF LIDDIEVILLE AT 806
PM CDT...MOVING NORTHEAST AT 40 MPH.
THIS STORM COULD BECOME SEVERE RAPIDLY.
PEOPLE IN WEST CENTRAL FRANKLIN AND SOUTHWESTERN RICHLAND PARISHES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3230 9200 3231 9179 3208 9163 3197 9190
3208 9193 3210 9188 3216 9190 3216 9198
3219 9199 3220 9201 3221 9200 3227 9200
3228 9202
TIME...MOT...LOC 0106Z 237DEG 36KT 3206 9198
BKSpecial weather statement, Mar 11, 8:16 PM CDT, 1 hour 11 minutes before
ARZ075-LAZ008-009-MSZ034-040-120145-
CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
816 PM CDT SUN MAR 11 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT SUN MAR 11 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 7 MILES WEST OF GASSOWAY TO 3 MILES NORTHEAST
OF MONTICELLO AT 816 PM CDT...MOVING NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHWESTERN ISSAQUENA...SOUTHWESTERN WASHINGTON AND
SOUTHEASTERN CHICOT COUNTIES...AND EASTERN WEST CARROLL AND EAST
CARROLL PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3306 9139 3327 9102 3273 9103 3254 9136
3254 9141
TIME...MOT...LOC 0116Z 238DEG 38KT 3303 9129 3265 9131
BKLocal storm report, Mar 11, 9:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG 6 WNW OAK GROVE 32.90N 91.49W
03/11/2012 WEST CARROLL LA LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN IN THE FISKE
COMMUNITY. ONE STRUCTURE WITH AT LEAST MINOR DAMAGE.
0803 PM TSTM WND DMG 1 W OAK GROVE 32.86N 91.41W
03/11/2012 WEST CARROLL LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0803 PM TSTM WND DMG 5 NW OAK GROVE 32.91N 91.45W
03/11/2012 WEST CARROLL LA LAW ENFORCEMENT
TREES AND POWERLINES DOWN. ONE TREE DOWN ON A HOUSE ALONG
HIGHWAY 586 CAUSING MINOR DAMAGE TO THE HOUSE.
&&
GERARDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:28 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 47 min |
| Mar 11, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Sharkey, Sunflower, Washington, Yazoo | 52 min |
| Mar 11, 9:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 42 min |
| Mar 11, 9:44 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Mar 11, 9:55 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Mar 11, 10:06 PM CDT | Special Weather Statement | JAN | Yazoo | 29 min |
| Mar 11, 10:30 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 45 min |
| Mar 11, 11:16 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Mar 11, 11:32 PM CDT | Special Weather Statement | JAN | Attala | 33 min |
| Mar 12, 3:52 AM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| Mar 12, 4:28 AM CDT | Special Weather Statement | JAN | Lamar | 27 min |
| Mar 12, 6:32 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.